Structural properties of automaton transformations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1988), pp. 34-39
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_7_a5,
author = {V. R. Baǐrasheva},
title = {Structural properties of automaton transformations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {34--39},
year = {1988},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_7_a5/}
}
V. R. Baǐrasheva. Structural properties of automaton transformations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1988), pp. 34-39. http://geodesic.mathdoc.fr/item/IVM_1988_7_a5/